. I tried a couple of weeks ago and my HR went Sky Hi like in the the 90's at rest and up to 105.My heart Dr wants me to switch to Diltiazem ER because I have COPD and use Advair.and albuterol which you aren't suppose to take together... timolol is a Beta blocker and a really old med closing up my veins and that's not good!! Been taking it for 30 years.
You probably need to ask your dr. about length of adjustment quitting timolol. I also have COPD (and Afib) and have been on Diltiazem ER for several years with no problems. From all I've read, a calcium channel blocker like Diltiazem is preferred for COPD patients rather than a beta blocker. Albuterol causes my heart rate to sky-rocket, so I'm prescribed Xopenex which is easier on the heart.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 28 Jul 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 8 May 2016 • 1 answer
I have recently started taking Advair 500 discus: I perceive that I am getting to be more irritable?
Posted 2 Apr 2017 • 1 answer